Registered users receive a variety of benefits including the ability to customize email alerts, create favorite journals list, and save searches.
Please note that a Project Euclid web account does not automatically grant access to full-text content. An institutional or society member subscription is required to view non-Open Access content.
Contact email@example.com with any questions.
P. E. Newstead "On the relations between characteristic classes of stable bundles of rank 2 over an algebraic curve," Bulletin (New Series) of the American Mathematical Society, Bull. Amer. Math. Soc. (N.S.) 10(2), 292-294, (April 1984)